# SDR SWIA201844341

- Difficulty date: February 28, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 24,953 hours, 15,694 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER TAKE OFF. NOSE AND MAIN GEAR DID NOT COME UP.  REMOVED AND REPLACED THE MLG SELECTOR VALVE AND LDG GEAR SELECTOR HANDLE. OPS CHECKED GOOD.
